MathSciNet Relay Station
MathSciNet bibliographic data
MR825151 33A40
Gervois, A.; Navelet, H. Some integrals involving three modified Bessel functions. I, II. J. Math. Phys. 27 (1986), no. 3, 682–687, 688–695.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement